# SDR AALA20161220019

- Difficulty date: December 17, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 52,527 hours, 18,279 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S L2 SLIDING WINDOW DOES NOT OPEN PROPERLY.  REMOVED AND REPLACED SLIDING WINDOW ARM LINK IAW AMM 56-11-02.  OPERATIONAL CHECKED GOOD.
